Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Sampling Entropy for Random Homogeneous Systems with Complete Connections

Marius Iosifescu
The Annals of Mathematical Statistics
Vol. 36, No. 5 (Oct., 1965), pp. 1433-1436
Stable URL: http://www.jstor.org/stable/2238430
Page Count: 4
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Sampling Entropy for Random Homogeneous Systems with Complete Connections
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1433
    1433
  • Thumbnail: Page 
1434
    1434
  • Thumbnail: Page 
1435
    1435
  • Thumbnail: Page 
1436
    1436